# SDR DALA2021102006468

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 77,379 hours, 10,217 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 DOOR 4R HAS INCORRECT HINGE PANEL INSTALLED. CORRECTIVE ACTION: FOUND HINGE PANEL INSTALLED AND NOT EFFECTIVE FOR A/C. REMOVED HINGE PANEL. COMPLETED REQUIRED MODIFICATION AND REPAIR PER ERA 594961-14. (8098157)
